# SDR UALA2011091204903

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BL 0 TO RBL 66 HAS SURFACE CORROSION AT BS 1640.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SECTION OF T-CAP DUE MATERIAL REMAINING OUT OF LIMITS AFTER CORROSION REMOVAL, AND FABRICATED A NEW SECTION OF T-CAP, SPLICES AND STRAPS PER SRM AND INSTALLED PER SRM ON NON ROUTINE 24413.
